Journal of Differential Geometry

A Morse function on Grassmann manifolds

Theodor Hangan

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 4 (1968), 363-367.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428652

Digital Object Identifier
doi:10.4310/jdg/1214428652

Mathematical Reviews number (MathSciNet)
MR0245045

Zentralblatt MATH identifier
0187.20503

Subjects
Primary: 57.50

Citation

Hangan, Theodor. A Morse function on Grassmann manifolds. J. Differential Geom. 2 (1968), no. 4, 363--367. doi:10.4310/jdg/1214428652. https://projecteuclid.org/euclid.jdg/1214428652


Export citation